# SDR QXEA200602021

- Difficulty date: August 5, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 13,120 hours, 9,779 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Status Message
- Condition: Pilot Error
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DEN - ON PUSHBACK FOR FLIGHT 4436 RECEIVED A APU FAULT STATUS MESSAGE.  RETURNED TO THE GATE.  MAINTENANCE INTERROGATED THE MDC AND FOUND A UNDERSPEED MESSAGE POSTED.  UPON INVESTIGATION FOUND POWER/FUEL BUTTON DESELECTED AND START/STOP BUTTON SELECTED.  DESELECTED START/STOP BUTTON.  FAULT MESSAGES CLEARED.  OPERATIONAL CHECK OF THE APU IS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
